# SDR UIEA2021110802355

- Difficulty date: November 8, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- System (JASC): 3600 · Pneumatic System
- Part: Hpc
- Part number: 77328915
- Part serial: 2017100617
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O, Z
- Precautionary procedure: O

## Discrepancy

R ENG HPSOV EICAS ADVISORY MSG INTERMITTENT FOR FIRST 2 HRS OF FLT. NO CHANGE IN DUCT PRESS WHEN MSG PRESENT. R ENG HPSOV STATUS MSG REMAINED.( TRANSFERRED TO MDDR # 156439 PER MEL 36-11-02-02.  /  REF LOG 1373646 - REMOVED AND REPLACED RT ENG HPC IAW AMM 36-11-08. OPS CKS GOOD. THIS CLEARS MDDR 156439. )
